RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 130–143 (Mi adm676)  

RESEARCH ARTICLE

Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case

P. Vadhel, S. Visweswaran

Department of Mathematics, Saurashtra University, Rajkot, 360 005 India

Abstract: The rings considered in this article are nonzero commutative with identity which are not fields. Let $R$ be a ring. We denote the collection of all proper ideals of $R$ by $\mathbb{I}(R)$ and the collection $\mathbb{I}(R)\setminus \{(0)\}$ by $\mathbb{I}(R)^{*}$. Recall that the intersection graph of ideals of $R$, denoted by $G(R)$, is an undirected graph whose vertex set is $\mathbb{I}(R)^{*}$ and distinct vertices $I, J$ are adjacent if and only if $I\cap J\neq (0)$. In this article, we consider a subgraph of $G(R)$, denoted by $H(R)$, whose vertex set is $\mathbb{I}(R)^{*}$ and distinct vertices $I, J$ are adjacent in $H(R)$ if and only if $IJ\neq (0)$. The purpose of this article is to characterize rings $R$ with at least two maximal ideals such that $H(R)$ is planar.

Keywords: quasilocal ring, special principal ideal ring, clique number of a graph, planar graph.

Full text: PDF file (374 kB)
References: PDF file   HTML file
MSC: 13A15, 05C25
Received: 22.09.2015
Revised: 24.08.2018
Language:

Citation: P. Vadhel, S. Visweswaran, “Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case”, Algebra Discrete Math., 26:1 (2018), 130–143

Citation in format AMSBIB
\Bibitem{VadVis18}
\by P.~Vadhel, S.~Visweswaran
\paper Planarity of a spanning subgraph of the intersection graph of ideals of a~commutative ring~I, nonquasilocal case
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 130--143
\mathnet{http://mi.mathnet.ru/adm676}


Linking options:
  • http://mi.mathnet.ru/eng/adm676
  • http://mi.mathnet.ru/eng/adm/v26/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:33
    Full text:23
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020